# SDR CA981209007

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 159WM100471
- Condition: Broken
- Location: Front Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPLOCK FRAME ATTACH FITTING FOR MAIN LANDING GEAR FOUND BROKEN AT FRONT SPAR.
